# SDR IPXA2676527

- Difficulty date: December 20, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF 17000 FT,  RECEIVED A MOMENTARY EICAS MESSAGE "WHEEL WELL FIRE" ACCOMPANIED BY "WHEEL WELL FIRE" LIGHT ON PANEL. ALL OTHER INDICATIONS NORMAL. BRAKE TEMP O.  C/O FIM 26-17-00 FIG 103. "WHEEL WELL FIRE DETECTION SYS BITE" TO BLOCK 7.  SYSTEM IS OK.  NO FAULTS NOTED.
